# SDR RAIA00702035

- Difficulty date: February 23, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 20,641 hours, 17,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5496 - STL - EMERGENCY LIGHT FWD SIDE OF AFT CEILING EXIT LOCATOR IS OUT.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT INVERTER NR 6.
